Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Weifeng QIU
|Number||Authors, Title and Details|
Weifeng QIU, Manuel SOLANO, Patrick VEGA: A high order HDG method for curved-interface problems via approximations from straight triangulations. Journal of Scientific Computing, vol. 69, 3, pp. 1384-1407, (2016).
Bernardo COCKBURN, Weifeng QIU, Manuel SOLANO: A priori error analysis for HDG methods using extensions from subdomains to achieve boundary conformity. Mathematics of Computation, vol. 83, 286, pp. 665-699, (2014).